# SDR CALA2017091503205

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 16,790 hours, 5,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Seat 24c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 24C EMERGENCY LIGHT FLOOR LEVEL LENS FOUND BROKEN.  REPLACED THE LENS.
